Previous |  Up |  Next


Title: II. mezinárodní matematická olympiáda (Czech)
Title: II. International Mathematical olympiad (English)
Author: Zelinka, Rudolf
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 6
Issue: 1
Year: 1961
Pages: 29-33
Category: news
Date available: 2010-06-07T15:24:25Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_06-1961-1_5.pdf 764.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo